# SDR QMLA2017011117009

- Difficulty date: January 11, 2017
- Submitted: January 12, 2017
- Operation: Air carrier
- Aircraft: N609CF
- Make and model: Agusta A119
- Aircraft serial: 14018
- Aircraft time: 3,597 hours, 7,401 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Doubler
- Part number: 109037321104
- Condition: Cracked
- Location: Tailboom Blkhd
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY AIRWORTHINESS CHECK, AN APPROXIMATELY 1/2" CRACK WAS FOUND ON THE RIGHT HAND TAILROTOR GEARBOX MOUNT BULKHEAD DOUBLER PN 109-0373-21-104. CRACK IS LOCATED IN THE RADIUS BEND OF DOUBLER  TOWARDS UPPER RIGHT HAND EDGE BEHIND NUTPLATE.
